Log In or Register to Join The Conversation!
Viewing 0 reply threads
  • Author
    Posts
    • #27955
      Jen Cueva
      Moderator

      We have discussed some medications here and the changes that we notice. The top of the list is Prednisone, which I am often on when I have bronchitis. But when talking with some PHriends, some report changes in their moods linked to their specific PH treatments.

      I never thought about this because I tend to think that my PH overall affects my moods. But, certain treatments, like IV and SubQ medications, came up most often. Others were Orenitram and Uptravi.

      Do you think that your PH medications affect your mood? Why or why not? Let’s talk about this.

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account